Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Diphenhydramine HCI - how safe for long term use? beatrix34

Posted by Teknohead on May 20, 2004, at 7:20:37

In reply to Diphenhydramine HCI - how safe for long term use?, posted by beatrix34 on May 19, 2004, at 11:28:16

Hi!

I've personaly used Diphenhydramine on any insomnia, drug induced or otherwise, for up to about a month at a time. I usually need a full 50mg. Never had any problems except that, for me, the effects start to wear off after a few weeks and I prefer not to raise the dose over 50mg.

I find it especially helpfull for insomnia caused by a washout when switching meds.

Kev


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Teknohead thread:348567
URL: http://www.dr-bob.org/babble/20040515/msgs/348810.html